Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3403 Publications


2016 | Journal Article | IST-REx-ID: 1631 | OA
J. Kelleher, A. Etheridge, A. Véber, and N. H. Barton, “Spread of pedigree versus genetic ancestry in spatially distributed populations,” Theoretical Population Biology, vol. 108. Academic Press, pp. 1–12, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1641 | OA
R. Zemová, M. Zwiewka, A. Bielach, H. Robert, and J. Friml, “A forward genetic screen for new regulators of auxin mediated degradation of auxin transport proteins in Arabidopsis thaliana,” Journal of Plant Growth Regulation, vol. 35, no. 2. Springer, pp. 465–476, 2016.
View | Files available | DOI
 

2016 | Conference Paper | IST-REx-ID: 1653 | OA
T. Okamoto, K. Z. Pietrzak, B. Waters, and D. Wichs, “New realizations of somewhere statistically binding hashing and positional accumulators,” presented at the ASIACRYPT: Theory and Application of Cryptology and Information Security, Auckland, New Zealand, 2016, vol. 9452, pp. 121–145.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1662 | OA
H. Edelsbrunner and F. Pausinger, “Approximation and convergence of the intrinsic volume,” Advances in Mathematics, vol. 287. Academic Press, pp. 674–703, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1705 | OA
S. Bogomolov et al., “Guided search for hybrid systems based on coarse-grained space abstractions,” International Journal on Software Tools for Technology Transfer, vol. 18, no. 4. Springer, pp. 449–467, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1794 | OA
V. Kolmogorov and R. Takhanov, “Inference algorithms for pattern-based CRFs on sequence data,” Algorithmica, vol. 76, no. 1. Springer, pp. 17–46, 2016.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2016 | Journal Article | IST-REx-ID: 1833 | OA
A. Klimova and T. Rudas, “On the closure of relational models,” Journal of Multivariate Analysis, vol. 143. Elsevier, pp. 440–452, 2016.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1881 | OA
J. Lee and K. Schnelli, “Extremal eigenvalues and eigenvectors of deformed Wigner matrices,” Probability Theory and Related Fields, vol. 164, no. 1–2. Springer, pp. 165–241, 2016.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1177 | OA
C. Kamath Hosdurg and S. Chatterjee, “A closer look at multiple-forking: Leveraging (in)dependence for a tighter bound,” Algorithmica, vol. 74, no. 4. Springer, pp. 1321–1362, 2016.
View | DOI | Download Submitted Version (ext.)
 

2016 | Conference Paper | IST-REx-ID: 1179 | OA
K. Z. Pietrzak and S. Maciej, “Pseudoentropy: Lower-bounds for chain rules and transformations,” presented at the TCC: Theory of Cryptography Conference, Beijing, China, 2016, vol. 9985, pp. 183–203.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

oa=1

extern<>1

Search

Filter Publications